# SDR UALA2012091905307

- Difficulty date: September 17, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 64,432 hours, 22,866 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FIXED SIDE AFT WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS, REPLACE FIRST AVAILABLE.  CREW COMMENTS: IN SUN SCRATCHES AFFECT VISIBILITY FOUND WINDOW EXTREMELY GRIMY ON THE OUTSIDE.  GAVE WINDOW GOOD CLEANING AND VISIBILITY IS NOW BACK TO NORMAL.
